zbMATH — the first resource for mathematics

Topologisch quasihamiltonsche Gruppen. (German) Zbl 0383.22001

22A05 Structure of general topological groups
Full Text: DOI
[1] N.Bourbaki, Topologie générale. Paris 1971. · Zbl 0249.54001
[2] L.Greenberg, Discrete subgroups with dense orbits, in L. Auslander e.a.: Flows on homogenous spaces. Annals of Math. Studies, No. 53, Princeton 1963.
[3] K. Iwasawa, Über endliche Gruppen und die Verbände ihrer Untergruppen. J. Univ. Tokyo4, 171-199 (1941). · Zbl 0061.02503
[4] K. Iwasawa, On the structure of infiniteM-groups. Japanese J. Math.18, 709- 728 (1943). · Zbl 0061.02504
[5] K. Iwasawa, Some types of topological groups. Ann. of Math.50, 507-558 (1949). · Zbl 0034.01803
[6] D. H. Lee, Supplements for the identity component in locally compact groups. Math. Z.104, 28-49 (1968). · Zbl 0185.07104
[7] Y. N. Muhin, Topologische abelsche Gruppen mit Dedekindschem Untergruppenverband (russisch). Mat. Zam.8, 509-520 (1970).
[8] F. Napolitani, Suip-gruppi modulari finiti. Rend. Sem. Math. Univ. Padova39, 296-303 (1967). · Zbl 0169.03404
[9] O. Ore, Structures and group theory I. Duke Math. J.3, 247-269 (1937). · Zbl 0016.35103
[10] V. P. Platonov, Einige Klassen topologischer Gruppen (russisch). Sib. Mat. Zam.7, 1095-1105 (1966).
[11] S. B. Strunkov, Topologische hamiltonsche Gruppen (russisch). Uspehi Mat. Nauk.20, 1157-1161 (1965).
[12] G. Zappa, Gruppi quasiabeliani. Pont. Acad. Scient. Acta6, 249-268 (1942).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.